# SDR REXA2013112502213

- Difficulty date: November 25, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,758 hours, 9,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 188 LT WING FLAP, SLAT PANEL 584EB CHAFFED.  FOUND DAMAGE TO BE OUT OF LIMITS IAW CRJ900 SRM 57-00-01-101-001-A03.  REPLACED PANEL FOR LT WING PNL 584EB.  REFERENCE PANEL LOG FOR INSTALLATION.
